Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Frothy/Foam vomit or spit up



Recommended Posts

Mine only come when I eat something I can't tolerate yet like steak, soft tortillas, and so forth. Sorry you're getting them with everything.

Share this post


Link to post
Share on other sites
5 hours ago, Seb Palmer said:

Every time a sip Water or eat

I had the foamies or slimies in my first couple of months, but like GradyCat above, I only got them as a consequence of eating things that my sleeve didn't tolerate or eating too much of something. I don't get them too much anymore. At this point, the most I get is maybe some extra thick saliva if I've overdone it a bit.

@Seb Palmer, if you're getting this with Water, you might want to let your doctor know. It doesn't seem quite right that you're getting it with water (something that should pass pretty easy through your sleeve)

Share this post


Link to post
Share on other sites

I'm about 5 weeks post op and I still get the foamies (or thick saliva) when I eat too much -- it's actually a good measuring tool for me because I'm still trying to figure out exactly how much I can/can't eat, and I'm absolutely terrible at eating slowly

Share this post


Link to post
Share on other sites
10 hours ago, Seb Palmer said:

How in the world do I get rid or eliminate the foamies? It drives me crazy. Every time a sip Water or eat....here they come. Someone help!

I'm almost 5 months out and I still get the foamies when I eat too much at one sitting.

I don't think I ever had an issue with it with plain Water though. Check with your doctor.

Also, were you prescribed a PPI?

Share this post


Link to post
Share on other sites
The foamies is disgusting. I wake up choking on foam and bile so I’m getting bypass from a sleeve. PPIs stopped working a year ago and caused enough bone loss for me to lose my $5,000 dental implant

Share this post


Link to post
Share on other sites
3 hours ago, Seb Palmer said:

PPI?

Proton Pump Inhibitor. These are meds often prescribed by surgeons after WLS to reduce the amount stomach acid your body produces (i.e., the main ingredient of the foamies, slimies, etc). Your body doesn’t know your stomach has reduced in size and is still producing the same amount of Fluid for a regular sized stomach. I was/am prescribed a 6 month stint on them.

Share this post


Link to post
Share on other sites
On ‎3‎/‎16‎/‎2019 at 5:17 AM, Seb Palmer said:

PPI?

proton p[ump inhibitor. like prevacid or Prilosec, basically omeprazole. it keeps the acid down in your stomach. I have to take them for the first year

Share this post


Link to post
Share on other sites
10 hours ago, Typhanib said:

Meaning your dr went back in and inserted a stint for 6 month?

A stint is a period of time. A stent is the thing they put in your tubes to keep them open 😊

Share this post


Link to post
Share on other sites
And a stunt is a dirty rotten trick someone pulls on You! Hope that helps straightening things out!😝🍀😝

Share this post


Link to post
Share on other sites
4 hours ago, Avery's Mom said:

proton p[ump inhibitor. like prevacid or Prilosec, basically omeprazole. it keeps the acid down in your stomach. I have to take them for the first year

This.

I take one every day, 30 minutes before my first meal of the day. I'm supposed to be off of them next month, hopefully I'll be fine without them.

Share this post


Link to post
Share on other sites

I had the same issue a week after my surgery. I too realized that I needed to be sure I took the Prilosec (omeprazole) before eating. I took it almost as soon as I got out of bed each day and that worked for me. Note: My surgeon prescribed omeprazole to be taken twice daily.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×